# SDR MASA20220112060

- Difficulty date: January 12, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 27,171 hours, 23,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670341333
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 235 LH UPPER FRAME SECTOR CRACKED AT UPPER HOLE COMMON TO FUSELAGE SKIN. (PN 670-34133-3) 
INSTALLED A NEW SERVICEABLE FS 235 LH UPPER FRAME SECTOR PN CC670-34133-9 IAW CRJ-900 SRM 
51-42-06-001-001-A01, 51-40-001-001-A01 AND 51-42-21-001-001-A01. THIS IS A PERM REPAIR. NO FOLLOW-UP INSPECTIONS REQUIRED."
